advertisement
Question
Posted by: Jeannine | 2003/12/16

Minesse-the Pill

Hi. Would just like to know if it is possible that Minesse affects the appetite. Since being on it I have increased appetite, which is not good, as I am overweight. Is there a form of the Pill that does not affect the appetite? I have been put onto this by a psychiatrist to balance my moods. I have manic-depression.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jeannine, Minesse® is a very Low-dose pill and should have minimal effects on your appetite. Another option would be to try Yasmin® or a different form of contraception like condoms or an intra-uterine device like the Mirena®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement